Sad day. One of my favorite things is Brach's candy corn. I usually only buy it around Halloween, but I bought a bag the other day and brought it home. (Is there any way this fits in with the "Get Fitt" series at COF?) I opened the bag today, looking forward to enjoying the sweet little candies, and guess what?? I couldn't taste them at all! Not at all. Zero taste. Nothing. The chemo drugs have erased my ability to enjoy candy corn (and most other foods!) by wiping out my taste buds! Boo chemo!
Thankfully, this side effect should be temporary, improving when I am finally finished pumping these drugs into my body. Here's hoping. It would be so sad to never taste candy corn again!
For those of you who are fighting cancer, you know there are other side effects of cancer treatment that I haven't written about here. Side effects that don't really need to be discussed in this public forum. But I wanted you to know that I am open to discussing them with any of you who are fighting this battle if you have questions or concerns that I can help you with. Feel free to email me at firstname.lastname@example.org.
Somebody please eat some candy corn for me!